# SDR DALA2024020601614

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,708 hours, 30,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:610. CORRECTIVE ACTION: REPLACED RED LENS ON AFT RT GALLEY ATH LIGHT REF B757 AMM 33-51. (0185936)
